MathSciNet Relay Station
MathSciNet bibliographic data
MR2090618 14H50 (14H10)
Kim, Hosung; Lee, Yongnam Log canonical thresholds of semistable plane curves. Math. Proc. Cambridge Philos. Soc. 137 (2004), no. 2, 273–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement